# SDR DXTA2025031902708

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0309
- Aircraft time: 3,758 hours, 2,407 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Part serial: 2101
- Condition: Defective
- Location: Zone 700
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE L AMBER CAS: GEAR DISAGREE L AMBER CAS POSTED IN FLIGHT. COMPLETED ABNORMAL PROCEDURE AND CAS MESSAGE REMAINED. PRESSING THE DOWNLOCK MICROSWITCH AFTER LANDING REMOVED THE CAS MESSAGE. CORRECTIVE ACTION; REPLACED LH MLG UPLOCK SWITCH IAW MODEL 680A MM 32-32-00. OPS CHECK GOOD.
